MAUDE Adverse Event Report: COOK INC MELKER EMERGENCY CRICOTHYROTOMY CATHETER SET; JOH TUBE TRACHEOSTOMY AND TUBE CUFF

COOK INC MELKER EMERGENCY CRICOTHYROTOMY CATHETER SET; JOH TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number G04652
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/14/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form that have not been previously submitted indicate the information is unknown or unavailable.
 
Event or Problem Description
The complainant reported that the scalpel provided in the melker emergency cricothyrotomy catheter set was dull and unusable.This product problem occurred twice, but it did not result in any reported adverse effects to the patients.

Brand Name
MELKER EMERGENCY CRICOTHYROTOMY CATHETER SET
Common Device Name
JOH TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7374280
Report Number1820334-2018-00886
Device Sequence Number1273592
Product Code JOH
UDI-Device Identifier00827002046528
UDI-Public(01)00827002046528(17)160601(10)4351508
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG04652
Device Catalogue NumberC-TCCS-600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1